# SDR DALA2025042103109

- Difficulty date: April 13, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N575DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0282
- Aircraft time: 15,015 hours, 2,064 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Sealant
- Condition: Installed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM-EO TASK- RH WING W/C 5720-01102-06B STEP 29.   RH WING SEALANT APPLIED AS PER W/C 5720-01102-06B STEP 13. FOUND SATISFACTORY AND W/C STEP 29.
